Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I have problems with depression. I had to get professional help. I am going to psychiatric for last two years. I have been prescribed with lexapro last few months but it didnt help me much. It has even worsened the situation. I am scared of withdrawal symptoms like dizziness that I feel now. I have heard that diphenhydramine helps with lexapro withdrawal. Is it true? Any experiences?

Loading...

I am not an expert but I can tell you my story. I have been taking lexapro for a year, when I have decided to cut the doses and then to quite taking it. I had problems with dizziness and quick, sudden flashes in head. I had take Benadryl (diphenhydramine) and it has really helped me to stop those unpleasant symptoms. I had only felt a little sleepy after that.
Reply

Loading...

While diphenhydramine (generic Benadryl) certainly may help with some of the side effects of Lexapro (or Celexa) withdrawal, you really should have discussed discontinuing the Lexapro with your doctor, or at least your pharmacist. It is very important to discontinue this medication gradually in order to minimize the withdrawal symptoms. Also, you should know that the withdrawal effects can continue for weeks, and in some cases months.
Reply

Loading...